# SDR AALA20011917

- Difficulty date: September 21, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UPPER SURFACE OF NR 3 SEAT TRACK FROM STATION 1301 TO 1305 AT AFT GALLEY MOUNT.  REMOVED CORROSION AND INSTALLED PLUG REPAIR IN TRACK PER SRM 53-05 FIG 4.  (M)
